# SDR IPXA09155188

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0852
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53777383219
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STRINGER 42R BETWEEN FRAMES 33 AND 35 DAMAGED.  REMOVED 20.7 INCHES OF STRINGER BETWEEN FRAMES 33 AND 35.  REPAIRED PER EO A300-5310-32880-A.
